# SDR 96ZZZX5339

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3700G
- Make and model: Cessna 310R
- Aircraft serial: 310R0899
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Wire Detached
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(OMA) RT MAIN GEAR HAS NO DOWN AND LOCK INDICATIONS.  RT GEAR SWITCH GROUND WIRE PULLED FROM LUG.  REPAIRED GROUND WIRE, PERFORMED RETRACTION, CHECK OK.
